# SDR SWAA2021050547490

- Difficulty date: February 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB FRONT SPAR UPPER SLIPPER SEAL CRACKED / R&R SLIDER SEAL PER M/M 53-31-31. (D38)
